MAUDE Adverse Event Report: STRYKER CORPORATION STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER CORPORATION STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 6113119090
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Stryker sagittal blade failed at small battery connection site during total knee procedure.

Brand Name
STRYKER PERFORMANCE SERIES
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key13964516
Report Number13964516
Device Sequence Number11806236
Product Code GFA
UDI-Device Identifier04546540593290
UDI-Public(01)04546540593290(17)261101(10)21294027
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/16/2022
Report Date (Section F) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6113119090
Device Catalogue Number6113119090
Device Lot Number21294027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/31/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/16/2022